# SDR 08FDEA00608

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT WING BOTTOM SKIN RIB 1-2 AND REAR SPAR AND AFT OF REAR SPAR.  REPAIR PERFORMED BY REWORK OF CORROSION AND OVERSIZING THE HOLES IAW RAS/BAE/1006320/2008 ISS A, APPROVED BY EA 6-5720-114867.
